# SDR V0XD20180315002

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 67052310761
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER REPAIR DOUBLER GOUGED.   REMOVED THE DAMAGED REPAIR DOUBLER, FABRICATED AND INSTALLED A NEW REPAIR DOUBLER IAW REO 670-52-31-076,  NDTM PART 1 51-20-006, AND SRM 51-42-21.
